# SDR CA090127011

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,866 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bracket
- Part number: 417157001
- Condition: Cracked
- Location: Eng Fuel Filter
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HIGH PRESSURE FUEL FILTER BRACKET, TOP HOLE CRACKING DUE TO HARMONIC VIBRATION, KNOWN PROBLEM.
